| Model Number |
SD DISP. KIT FOR SHORT 2.9 PUSHLOCK, HB |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 10/11/2024, a sales representative reported via (b)(4) that an ar-2923dtsk shaverdrill¿ disposables kit for short 2.9 mm pushlock® anchor had an issue.This shaver drill was used in conjunction with the reusable drill guide and left a considerable amount of metal debris in the joint space.They spent a decent amount of time cleaning all the metal debris out of the joint.No adverse effects on the patient were reported, and cleaned the debris out of the joint.This was discovered during a procedure, with no reported patient harm.Additional information has been requested.
Additional Manufacturer Narrative
Additional information: h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to prying/leveraging the device during use.